# SDR BJNA202503180001

- Difficulty date: March 18, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N815VL
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 40,849 hours, 19,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount Bracket
- Part number: 8200048702
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK NOTED AFT EXIT LIGHT CALL LIGHT LENS COVER MOUNT BRACKET DAMAGED    R/R AFT EXIT LIGHT ASSY IAW AMM 33-51-01-960-802. OPS CHECK GOOD THIS CLEARS DMI # 291539, PLACARD REMOVED.
